|flu shot and anitbiotics
Nov 15, 2007
I started a course of leviquin for 21 days; the day before I received my flu shot. Will this render my flu shot ineffective ?
| Response from Dr. Young
Thaks for your post.
The antibiotic shouldn't interfere with the effectiveness of your flu vaccination to any appreciable degree.
That said, if you were sick enough to get a three week treatment with levofloxacin (was it for sinusitis?), I often would hold off on the flu shot until these symptoms were better.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.